On the problem of renewal of a Poisson field on a plane

Authors

  • A. V. Zolotaya
  • A. Yu. Shevlyakov

Abstract

We perform the renewal of a Poisson field at a point on the basis of its values generated by a monotonically increasing curve. We obtain the best mean-square estimate and its error.

Published

25.09.1998

Issue

Section

Short communications

How to Cite

Zolotaya, A. V., and A. Yu. Shevlyakov. “On the Problem of Renewal of a Poisson Field on a Plane”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 9, Sept. 1998, pp. 1272–1277, https://umj.imath.kiev.ua/index.php/umj/article/view/4844.